Ask Health Experts and Get Answers to Your Health Question ASAP
What is your age?
Any medical illness like Diabetes,Hypertension,etc?
Are you taking any medicines?
Tingling sensation in affected sites?
Thanks.Waiting for your reply.
I understand your discomfort.
Mostly cocaine withdrawal symptoms last for a week.
As your symptoms are not improving so it can be possible that there is some neurological damage.
I recommend you to see your doctor ASAP to get it treated promptly to prevent permanent damage.
Your blood sugar levels and blood pressure should be checked.
If possible visit ER in case you can't get appointment with your doctor soon.
It's my privilege to help you if you have any further query regarding your this health issue.We are here to serve you until you satisfy.It's good to discuss rather than quit.Please avoid poor/bad rating.Positive feedback and bonus are highly appreciated if you satisfied with our conversation.Thanks.